Algebra and Logic

, Volume 53, Issue 5, pp 355–364 | Cite as

Generalized Computable Universal Numberings

Article

We aim to consider the notion of a computable numbering as a uniform enumeration of sets of a family relative to an arbitrary oracle. The questions under investigation concern primarily universal computable numberings. A study of this kind of numberings is mostly motivated by their nature since any universal numbering of a family contains information on all its computable numberings.

Keywords

computability oracle universal computable numbering 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. S. Goncharov and A. Sorbi, “Generalized computable numerations and nontrivial Rogers semilattices,” Algebra and Logic, 36, No. 6, 359–369 (1997).CrossRefMathSciNetGoogle Scholar
  2. 2.
    S. A.Badaev and S. S.Goncharov, “Theory of numberings: Open problems,” in Computability Theory and Its Applications, Cont. Math., 257, Am. Math. Soc., Providence, R.I. (2000), pp. 23–38.Google Scholar
  3. 3.
    S. A. Badaev, S. S. Goncharov, and A. Sorbi, “Completeness and universality of arithmetical numberings,” in Computability and Models, S. B. Cooper and S. S. Goncharov (eds.), Kluwer Academic/Plenum Publishers, New York (2003), pp. 11–44.CrossRefGoogle Scholar
  4. 4.
    S. A. Badaev, S. S. Goncharov, S. Yu. Podzorov, and A. Sorbi, “Algebraic properties of Rogers semilattices of arithmetical numberings,” in Computability and Models, S. B. Cooper and S. S. Goncharov (eds.), Kluwer Academic/Plenum Publishers, New York (2003), pp. 45–77.CrossRefGoogle Scholar
  5. 5.
    S. A. Badaev, S. S. Goncharov, and A. Sorbi, “Isomorphism types and theories of Rogers semilattices of arithmetical numberings,” in Computability and Models, S. B. Cooper and S. S. Goncharov (eds.), Kluwer Academic/Plenum Publishers, New York (2003), pp. 79–91.CrossRefGoogle Scholar
  6. 6.
    S.A.Badaev andS.S.Goncharov, “Rogerssemilattices offamilies of arithmetic sets,” Algebra and Logic, 40, No. 5, 283–291 (2001).CrossRefMathSciNetGoogle Scholar
  7. 7.
    S. A. Badaev, S. S. Goncharov, and A. Sorbi, “Elementary theories for Rogers semilattices,” Algebra and Logic, 44, No. 3, 143–147 (2005).CrossRefMathSciNetGoogle Scholar
  8. 8.
    S. A. Badaev, S. S. Goncharov, and A. Sorbi, “Isomorphism types of Rogers semilattices for families from different levels of the arithmetical hierarchy.” Algebra and Logic, 45, No. 6, 361–370 (2006).CrossRefMathSciNetGoogle Scholar
  9. 9.
    S. A. Badaev and S. Yu. Podzorov, “Minimal coverings in the Rogers semilattices of Σn 0- computable numberings,” Sib. Math. J., 43, No. 4, 616–622 (2002).CrossRefMathSciNetGoogle Scholar
  10. 10.
    S. Yu. Podzorov, “Initial segments in Rogers semilattices of Σn 0-computable numberings,” Algebra and Logic, 42, No. 2, 121–129 (2003).CrossRefMathSciNetGoogle Scholar
  11. 11.
    S.Yu. Podzorov, “The limit property ofthe greatestelement inthe Rogerssemilattice,” Math. Trudy, 7, No. 2, 98–108 (2004).MathSciNetMATHGoogle Scholar
  12. 12.
    S. Yu. Podzorov, “Local structure of Rogers semilattices of Σn 0-computable numberings,” Algebra and Logic, 44, No. 2, 82–94 (2005).CrossRefMathSciNetGoogle Scholar
  13. 13.
    S. A. Badaev and S. S. Goncharov, “Computability and numberings,” in New Computational Paradigms, S. B.Cooper, B.Lowe, and A.Sorbi (eds.), Springer, New York (2008), pp. 19–34.CrossRefGoogle Scholar
  14. 14.
    S. S. Goncharov, “Computable numberings of hyperarithmetical sets and complexity of countable models. Mathematical theory and computational practice,” 5th Conf. on Com- putability in Europe, CiE 2009, Univ. Heidelberg, Heidelberg (2009), pp. 13/14.Google Scholar
  15. 15.
    Yu. L. Ershov, The Theory of Numberings [in Russian], Nauka, Moscow (1977).Google Scholar
  16. 16.
    Yu. L. Ershov, “Theory of numberings,” in Handbook of Computability Theory, Stud. Log. Found. Math., 140, North-Holland, Amsterdam (1999), pp. 473–503.Google Scholar
  17. 17.
    A. I. Mal’tsev, “Sets with complete numberings,” Algebra Logika, 2, No. 2, 4–29 (1963).MATHGoogle Scholar
  18. 18.
    A.H.Lachlan, “Standard classesofrecursively enumerable sets,” Z. Math. Log. Grund. Math. , 10, No. 1, 23–42 (1964). 19. R. F. Friedberg, “Three theorems on recursive enumeration. I. Decomposition. II. Maximal set. III. Enumeration without duplication,” J. Symb. Log., 23, No. 3, 309–316 (1958).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Al-Farabi Kazakh National UniversityAlma-AtaKazakhstan
  2. 2.Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 RussiaNovosibirsk State UniversityNovosibirskRussia

Personalised recommendations